# SDR COOSDR0220188

- Difficulty date: July 1, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163585
- Part serial: BN486
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP (PN 65-21635-85) (SN BN486) UPPER AND LOWER SKIN DELAMINATED.
